标题:On a Sharp Degree Sum Condition for Disjoint Chorded Cycles in Graphs
作者:Chiba, Shuya; Fujita, Shinya; Gao, Yunshu; Li, Guojun
作者机构:[Chiba, Shuya] Tokyo Univ Sci, Dept Math Informat Sci, Shinjuku Ku, Tokyo 1628601, Japan.; [Fujita, Shinya] Gunma Natl Coll Technol, Dept Math, Gunm 更多
通讯作者:Chiba, S
通讯作者地址:[Chiba, S]Tokyo Univ Sci, Dept Math Informat Sci, Shinjuku Ku, 1-3 Kagurazaka, Tokyo 1628601, Japan.
来源:GRAPHS AND COMBINATORICS
出版年:2010
卷:26
期:2
页码:173-186
DOI:10.1007/s00373-010-0901-5
关键词:Chorded cycle; Vertex-disjoint
摘要:Let r and s be nonnegative integers, and let G be a graph of order at least 3r + 4s. In Bialostocki et al. (Discrete Math 308: 5886-5890, 2008), conjectured that if the minimum degree of G is at least 2r + 3s, then G contains a collection of r + s vertex-disjoint cycles such that s of them are chorded cycles, and they showed that the conjecture is true for r = 0, s = 2 and for s = 1. In this paper, we settle this conjecture completely by proving the following stronger statement; if the minimum degree sum of two nonadjacent vertices is at least 4r + 6s - 1, then G contains a collection of r + s vertex-disjoint cycles such that s of them are chorded cycles.
收录类别:SCOPUS;SCIE
WOS核心被引频次:14
Scopus被引频次:13
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77953326245&doi=10.1007%2fs00373-010-0901-5&partnerID=40&md5=ddcaca5e78b04d94fafdfeec3e9b0ca1
TOP